# SDR 06FDEA1074

- Difficulty date: March 14, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED AT FUSELAGE CROWN LEFT HAND SIDE AT FR 40/41 TO FR 40/41, FS 2294 TO FS   2294, STR 2 TO STR 3.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED   EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.   REPAIRED PER SRM 53-10-12 FIG. 225 SHT1 AND E.A. 6-5310-95709 FEDEX  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
